Contracting the maximal points of an ordered convex set
Burton, G. R., 2003. Contracting the maximal points of an ordered convex set. Journal of Convex Analysis, 10 (1), pp. 255-264.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
The maximal points of a nonempty closed bounded convex set in a reflexive Banach spare, relative to an ordering defined by a locally uniformly convex cone, are studied. The set of maximal points is proved to be contractible, and sufficient conditions are found for it to be contractible by a homotopy with the semigroup property, or by the flow of an ordinary differential equation.
|Creators||Burton, G. R.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||ID number: ISI:000185605100014|
Actions (login required)